Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solving resultant form equations over number fields

Authors: István Gaál and Michael Pohst
Journal: Math. Comp. 77 (2008), 2447-2453
MSC (2000): Primary 11D57, 11Y50
Published electronically: May 19, 2008
MathSciNet review: 2429893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an efficient algorithm for solving resultant form equations over number fields. This is the first time that such equations are completely solved by reducing them to unit equations in two variables.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11D57, 11Y50

Retrieve articles in all journals with MSC (2000): 11D57, 11Y50

Additional Information

István Gaál
Affiliation: University of Debrecen, Mathematical Institute, H–4010 Debrecen Pf.12., Hungary

Michael Pohst
Affiliation: Technische Universtät Berlin, Institut für Mathematik, Strasse des 17. Juni 136, Berlin, Germany

Keywords: Resultant form equations, unit equations, Baker's method, reduction, LLL
Received by editor(s): February 9, 2007
Published electronically: May 19, 2008
Additional Notes: Research supported in part by K67580 and T048791 from the Hungarian National Foundation for Scientific Research
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.